# SDR MALA060285

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 19,226 hours, 21,042 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND RT NACELLE, FORWARD RIB IS CHAFED AT THE 3:00 POSITION.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO#S54158. REF: EAMS WORK ORDER 213802 TASK 4502.
